# SDR SWAA2013022112939

- Difficulty date: February 4, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3925837501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SECTION 237-588 LBL 54.0 HAS CORROSION AT STA 487, 500, 517, 548, AND 579.  REMOVED & REPLACED SEAT TRACK IAW B717 SRM 51-41-08, 51-10-04, 53-20-52R5 & AMM 53-21-01.
